# SDR AALA201712049032

- Difficulty date: December 2, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N567UW
- Make and model: Airbus A321-231
- Aircraft serial: 5728
- Aircraft time: 15,069 hours, 5,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT AT SEAT 8 RIGHT SIDE HAS A BROKEN LENS COVER.  REMOVED AND REPLACED LIGHT ASSEMBLY PER AMM 33-51-18.  OPERATIONAL CHECK GOOD.
